# SDR 2008FA0000392

- Difficulty date: June 13, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008216) DURING SCHEDULED INSPECTION, FOUND CORROSION ON UPPER SURFACE OF FLOOR SUPPORT BEAM BS 328, RBL-16 TO RBL-60.  S/O NR 312001, 
OPS NR 24738.  (K)
